A member asked:

Taking metronidazole and white creamy discharge is normal?

A doctor has provided 1 answer
Dr. Jonathan Song answered

Specializes in Gynecology, Advanced Laparoscopic Surgery

Yes and No: If you were prescribed this medication for bacterial vaginosis (bv) and your original symptoms have improved but now experiencing a white creamy discharge, then you may have a yeast infection due to this antibiotic wiping out its competitors by ridding you of bacteria. In this case it would be a normal effect of the medicine. If not, then you still need to see your doctor to confirm.

Answered 5/18/2018

4.9k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question